# SDR SCNA00373

- Difficulty date: September 13, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 20765
- Aircraft time: 44,429 hours, 27,211 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION CORROSION WAS FOUND OUT OF LIMITS IN THE AFT GALLEY ENTRY WAY LT SIDE FS 1020 TO 1072 FLOORBOARD SUPPORT BEAM ANGLE.  REMOVED CORROSION IAW B727 SRM 511006.  FABRICATED NEW ANGLE PER SAMPLE FROM BAC14902831.  TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002.  INSTALLED IAW B727 SRM 513002.
